Is it true the pill could be making you depressed?

Short resume:

taking
90%
days
90%
prescribed
90%
study
90%
Is it true the pill could be making you depressed?

A number of women report the onset of depressive symptoms after starting oral contraceptives. So why are many doctors failing to warn them it’s a side effect?
Source Stuff.co.nz
Read More…

More News

Be the first to comment

Leave a Reply

Your email address will not be published.


*


Is it true the pill could be making you depressed?

Short resume:

taking
90%
days
90%
prescribed
90%
study
90%
Is it true the pill could be making you depressed?

A number of women report the onset of depressive symptoms after starting oral contraceptives. So why are many doctors failing to warn them it’s a side effect?
Source Stuff.co.nz
Read More…

More News

Be the first to comment

Leave a Reply

Your email address will not be published.


*